# SDR 2001F00165

- Difficulty date: June 27, 2001
- Submitted: August 9, 2001
- Operation: General aviation
- Make and model: Beech 95
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Arm
- Part number: 35825174
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A RECENT INVESTIGATION OF AN INCIDENT OF A BEECH 95 THAT THE NOSE GEAR COLLAPSED ON ROLL OUT AFTER LANDING.  IT WAS DISCOVERED THAT THE LANDING GEAR CRANK ARM PART NUMBER 35-825174 THAT ATTACHES TO THE LANDING GEAR TRANSMISSION BOX HAD CRACKED.  THE CRACKED ARM ALLOWED THE ARM TO FLEX ADN ROTATE ON THE SPLINES OF THE TRANSMISSION SHAFT WHICH KEEPS THE PUSH PULL TUBE TO THE NOSE GEAR IN THE FORWARD POSITION.  THIS ARM IS ALSO INSTALLED ON SEVERAL MODELS.  PROBABLE CAUSE IS FATIGUE.  RECOMMEND THAT ARM BE REMOVED AT THE NEXT INSPECTION AND INSPECTED WITH 10X MAGNIFIER.  (ATTACHED PHOTOS)
